RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1987, Number 12, Pages 14–20 (Mi ivm7842)  

This article is cited in 4 scientific papers (total in 4 papers)

Subgroups of the general linear group over a Dedekind ring of arithmetic type

N. A. Vavilov


Full text: PDF file (675 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1987, 31:12, 16–24

Bibliographic databases:

Document Type: Article
UDC: 512.547
MSC: 20G35
Received: 19.04.1985

Citation: N. A. Vavilov, “Subgroups of the general linear group over a Dedekind ring of arithmetic type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, no. 12, 14–20; Soviet Math. (Iz. VUZ), 31:12 (1987), 16–24

Citation in format AMSBIB
\Bibitem{Vav87}
\by N.~A.~Vavilov
\paper Subgroups of the general linear group over a~Dedekind ring of arithmetic type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1987
\issue 12
\pages 14--20
\mathnet{http://mi.mathnet.ru/ivm7842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930370}
\zmath{https://zbmath.org/?q=an:0651.20049}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1987
\vol 31
\issue 12
\pages 16--24


Linking options:
  • http://mi.mathnet.ru/eng/ivm7842
  • http://mi.mathnet.ru/eng/ivm/y1987/i12/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Alexandrov, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SL}_n$ and $\mathrm{Sp}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 171:3 (2010), 307–316  mathnet  crossref
    2. N. A. Vavilov, “Some more exceptional numerology”, J. Math. Sci. (N. Y.), 171:3 (2010), 317–321  mathnet  crossref
    3. K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  mathnet  crossref  mathscinet
    4. A. V. Shchegolev, “Overgroups of elementary block-diagonal subgroups in hyperbolic unitary groups over quasi-finite rings: main results”, J. Math. Sci. (N. Y.), 222:4 (2017), 516–523  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:82
    Full text:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018